# SDR DHL2005363005

- Difficulty date: June 30, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Engine: Ge CF650*
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

POWER INTERUPTION B4 GEN 1 RESULTING IN RTO.  DEFERRED NR 1 GEN IAW MEL 24-11-01 CONTROL NR 21499 ID NR 8742.  PERFORMED AC GEN ADJ/TEST IAW MM 24-11-00 SYS OPS OK FOR SERVICE THIS CLEARS DMI  NR 21499  REPLACED NR 1 GCU IAW MM 24-21-00. RAN ENG.  IAW JRH 16.5.
